Results

eNauka >  Results >  Holomorphic Functions on the Mixed Norm Spaces on the Polydisc II
Title: Holomorphic Functions on the Mixed Norm Spaces on the Polydisc II
Authors: Avetisyan, Karen; Stević, Stevo  
Issue Date: 2009
Publication: Journal of Computational Analysis and Applications
ISSN: 1521-1398 Journal of Computational Analysis and Applications Search Idenfier
Publisher: Eudoxus Press
Type: Article
Collation: vol. 11 br. 2 str. 239-251
WoS-ID: 000264567800007
URI: https://enauka.gov.rs/handle/123456789/577386
http://researchrepository.mi.sanu.ac.rs/handle/123456789/3832
URL: http://ysu.am/files/2009_AVETISYAN_Stevic_JOCAAA.pdf
M-category: 
23M23

4
WEB OF SCIENCETM

Find the DOI


Items in eNauka are protected by copyright, with all rights reserved, unless otherwise indicated.